Dirichlet Finite Biharmonic Functions with Dirichlet Finite Laplacians.
Mathematische Zeitschrift, Tome 122 (1971), pp. 203-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171595,
author = {Mitsuru Nakai and Leo Sario},
title = {Dirichlet {Finite} {Biharmonic} {Functions} with {Dirichlet} {Finite} {Laplacians.}},
journal = {Mathematische Zeitschrift},
pages = {203--216},
year = {1971},
volume = {122},
zbl = {0263.31006},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171595/}
}
Mitsuru Nakai; Leo Sario. Dirichlet Finite Biharmonic Functions with Dirichlet Finite Laplacians.. Mathematische Zeitschrift, Tome 122 (1971), pp. 203-216. http://geodesic.mathdoc.fr/item/MZ_1971__122_171595/